Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact firstname.lastname@example.org with any questions.
Joseph A. Greenwood, T. N. E. Greville "On the Probability of Attaining a Given Standard Deviation Ratio in an Infinite Series of Trials," The Annals of Mathematical Statistics, Ann. Math. Statist. 10(3), 297-298, (September, 1939)